# SDR 03FDEA01041

- Difficulty date: July 4, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: NLC6725
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NR 2 BORE CORROSION EXCEEDED LIMIT AFTER   REWORKED.  CORROSION ON LEFT HORIZONTAL STABILIZER NR 2 BORE REMOVED AND REPAIRED CARRIED OUT AS PER EA 1-5510-69394 (TITLE : STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORES - CORROSION REMOVAL - BORE 2 LEFT).
